RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2008, Volume 357, Pages 75–89 (Mi znsl2120)  

This article is cited in 2 scientific papers (total in 2 papers)

Geometric criteria for removable sets

Yu. V. Dymchenko, V. A. Shlyk

Far Eastern National University

Abstract: In the paper some exact geometrical characteristics of removable sets for two classes of weight capacities are established. Bibl. – 5 titles.

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 157:4, 584–591

Bibliographic databases:

UDC: 517.54
Received: 30.07.2008

Citation: Yu. V. Dymchenko, V. A. Shlyk, “Geometric criteria for removable sets”, Analytical theory of numbers and theory of functions. Part 23, Zap. Nauchn. Sem. POMI, 357, POMI, St. Petersburg, 2008, 75–89; J. Math. Sci. (N. Y.), 157:4 (2009), 584–591

Citation in format AMSBIB
\Bibitem{DymShl08}
\by Yu.~V.~Dymchenko, V.~A.~Shlyk
\paper Geometric criteria for removable sets
\inbook Analytical theory of numbers and theory of functions. Part~23
\serial Zap. Nauchn. Sem. POMI
\yr 2008
\vol 357
\pages 75--89
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl2120}
\zmath{https://zbmath.org/?q=an:1182.31015}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 157
\issue 4
\pages 584--591
\crossref{https://doi.org/10.1007/s10958-009-9344-z}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2120
  • http://mi.mathnet.ru/eng/znsl/v357/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Dymchenko, V. A. Shlyk, “Sufficiency of Polyhedral Surfaces in the Modulus Method and Removable Sets”, Math. Notes, 90:2 (2011), 204–217  mathnet  crossref  crossref  mathscinet  isi
    2. Yu. V. Dymchenko, V. A. Shlyk, “Some properties of the capacity and module of a polycondenser and removable sets”, J. Math. Sci. (N. Y.), 184:6 (2012), 709–715  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:146
    Full text:55
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019